# SDR HNAA2013070900399

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 44,942 hours, 52,150 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTOFEATHER ARM LIGHT ILLUMINATED IN FLIGHT, ARM LIGHT STAYS ILLUMINATED UNTIL POWER LEVERS BROUGHT BELOW 60 PERCENT.  R & R NR 1 ENGINE WIRING HARNESS.   OPS CHECK GOOD.
